# SDR 97ZZZX793

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2937A
- Make and model: Cessna 180
- Aircraft serial: 30173
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 071349520
- Condition: Corroded
- Location: Mlg
- Part time: 3,092 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LANDING GEAR, THE OUTBOARD LT LANDING GEAR BRACKET WAS FOUND WITH HEAVY INTERGRANULAR CORROSION (I/G) TO THE LOWER FITTING.  SUSPECT CAUSE IS IMPROPER HEAT TREATING DURING MANUFACTURE.  SUBMITTER STATES THIS IS THE FOURTH SUCH FITTING FOUND WITH I/G CORROSION.  RECOMMEND CLOSE INSPECTION OF LANDING GEAR BRACKETS DURING INSPECTION OF OLDER AIRCRAFT.
